Translator Disclaimer
October 2004 Weak Poincaré inequalities on domains defined by Brownian rough paths
Shigeki Aida
Ann. Probab. 32(4): 3116-3137 (October 2004). DOI: 10.1214/009117904000000478

Abstract

We prove weak Poincaré inequalities on domains which are inverse images of open sets in Wiener spaces under continuous functions of Brownian rough paths. The result is applicable to Dirichlet forms on loop groups and connected open subsets of path spaces over compact Riemannian manifolds.

Citation

Download Citation

Shigeki Aida. "Weak Poincaré inequalities on domains defined by Brownian rough paths." Ann. Probab. 32 (4) 3116 - 3137, October 2004. https://doi.org/10.1214/009117904000000478

Information

Published: October 2004
First available in Project Euclid: 8 February 2005

zbMATH: 1067.60029
MathSciNet: MR2094440
Digital Object Identifier: 10.1214/009117904000000478

Subjects:
Primary: 60H07
Secondary: 58J65, 60H10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.32 • No. 4 • October 2004
Back to Top